| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 33-36


V. Adiyasuren, U. Batzorig
      New estimates on the numerical radius of operators
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1603-1613.

J. Maria Joseph, M. Marudai
      Common fixed point theorem for set-valued maps and a stationary point theorem
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1615-1621.

L. Ciurdariu
      A note concerning several Hermite-Hadamard inequalities for different types of convex functions
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1623-1639.

M. M. Matar
      Existence of solution to fractional nonlinear backward differential equations on Banach spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1641-1647.

M. M. Matar
      On existence of solution to some nonlinear differential equations of fractional order 2 < \alpha \leq 3
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1649-1657.

R. Manowong, T. Mouktonglang
      Robust perturbed linear-quadratic control problem on semi-infinite interval with applications
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1659-1669.

V. Swaminathan
      Diaspora operators
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1671-1678.

J. Fan, T. Ozawa
      Global strong solutions of the time-dependent Ginzburg-Landau model for superconductivity with a new gauge
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1679-1684.

L. G. Romero, R. A. Cerutti, G. A. Dorrego
      k-Weyl fractional integral
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1685-1691.

R. A. Cerutti
      Causal solution of the diamond Klein-Gordon differential operator
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1693-1701.

V. Narayan Mishra, H. H. Khan, K. Khatri, L. Narayan Mishra
      On approximation of conjugate of signals (functions) belonging to the generalized weighted W(L_r,\xi(t)),(r \geq 1)- class by product summability means of conjugate series of Fourier series
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1703-1715.

Danyu Yang
      Notes on area operator, geometric 2-rough path and Young integral when p^{-1}+q^{-1}=1
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1717-1746.

S. Utudee
      Noncommutative Khintchine inequality
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1747-1755.

R. K. Jana, I. A. Salehbhai, A. K. Shukla
      Shivley's polynomials of two variables
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1757-1762.

K. Nualtong, E. Schulz
      Wavelet synthesis of continuous Brownian sheets
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1763-1789.

K. Arulmani, K. Chandrasekhara Rao
      Reduction theorem on singular matrix with special properties
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1791-1795.

J.F. Rosenblueth, G. Sanchez Licea
      Weak singular optimal controls subject to state-control equality constraints
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 33-36, 1797-1812.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |